| Model Number |
8884711501 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the nurse inserted a new feeding tube into the patient and fed via the main port but the side port was occluded as the nurse was unable to flush/aspirate from the side port.A new tube was opened and inserted into same patient and both ports were working well.No patient injury reported.
Additional Manufacturer Narrative
A sample was not returned for evaluation.The device history record (dhr) file was reviewed, and no discrepancy was found according to the reported issue.The manufacturing process was reviewed.All processes and controls were found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.Furthermore since no samples or photos were returned, the reported issue could not be confirmed, and a possible root cause cannot be determined.If a sample is returned at a later date the investigation will be updated accordingly.Based on the available information, an action plan is not required at this time.The complaint will be used for tracking and trending purposes.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One sample was received for evaluation.After performing a visual inspection and a function test, an occlusion can be observed in the side port.A gemba walk was held with the cross-functional team on the production line.It was determined that the occlusion is caused by the assembly of the tube/port if the tube is pushed too far, occluding the side port.The production personnel received an awareness notification of this issue and the standard work instructions will be updated.This case will be used for tracking and trending purposes.